Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
05/38, DOI: 10.7862/rf.2015.5

On a class of meromorphic functions defined by the convolution

Jacek Dziok, Janusz Sokół, Jan Stankiewicz

DOI: 10.7862/rf.2015.5

Abstract

In the present paper we define some classes of meromorphic functions with fixed argument of coefficients. Next we obtain coefficient estimates, distortion theorems, integral means inequalities, the radii of convexity and starlikeness and convolution properties for the defined class of functions.

 

Full text (pdf)

References

  1. J. Dziok, Classes of functions defined by certain differential-integral operators, J. Comput. Appl. Math. 105(1999), 245–255.
  2. J. Dziok, Classes of p-valent analytic functions with fixed argument of coefficients, Demonstratio Math. 33(2000), 55–63.
  3. J. Dziok , H. M. Srivastava, Some subclasses of analytic functions with fixed argument of coefficients associated with the generalized hypergeometric function, Adv. Stud. Contemp. Math., 2002, 5:115–125.
  4. J. Dziok, J. Stankiewicz, On a class of p-valent analytic functions with fixed argument of coefficients defined by fractional calculus, Folia Scient. Univ. Tech. Resov. 21(1997), 19–35.
  5. J. Stankiewicz. J. Waniurski, Some classes of univalent functions subordinate to linear transformation and their applications, Ann. Univ. Mariae Curie-Skl odowska, 1974, 9:85–94.
  6. W. Rogosin´ski, On the coefficients of subordinate functions, Proc. Lond. Math. Soc., 1943, 48:48–82.
  7. J. E. Littlewood, On inequalities in theory of functions, Proc. London Math. Soc., 1925, 23:481–519.
  8. H. Silverman, Univalent functions with negative coefficients, Proc. Amer. Math. Soc., 1975, 51:109–116.
  9.  H. Silverman, A survey with open problems on univalent functions whose coefficients are negative, Rocky Mountain J. Math., 1991, 21:1099–1125.

  10. H. Silverman, Integral means for univalent functions with negative coefficients, Houston J. Math., 1997, 23:169–174.

About this Article

TITLE:
On a class of meromorphic functions defined by the convolution

AUTHORS:
Jacek Dziok (1)
Janusz Sokół (2)
Jan Stankiewicz (3)

AUTHORS AFFILIATIONS:
(1) Faculty of Mathematics and Natural Sciences, University of Rzeszów, Poland
(2) Department of Mathematics, Rzeszów University of Technology, Al. Powstańców Warszawy 12, 35-959 Rzeszów, Poland
(3) Department of Mathematics, Rzeszów University of Technology, Al. Powstańców Warszawy 12, 35-959 Rzeszów, Poland

JOURNAL:
Journal of Mathematics and Applications
05/38

KEY WORDS AND PHRASES:
meromorphic functions, fixed argument, subordination, convolution

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/36

DOI:
10.7862/rf.2015.5

URL:
http://dx.doi.org/10.7862/rf.2015.5

RECEIVED:
2014-10-20

COPYRIGHT:
Publishing House of Rzeszow University of Technology Powstańców Warszawy 12, 35-959 Rzeszow

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: